MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC271000
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore on march 4, 2026 from the imaging database and imedidata base: on (b)(6) 2025, the patient underwent endovascular treatment as a planned endovascular procedure for a common iliac artery aneurysm.The patient was treated using the gore® excluder® iliac branch endoprosthesis in the right common iliac artery and right internal iliac artery.The gore® excluder® aaa endoprosthesis was in the right and left common iliac arteries.The gore® excluder® conformable aaa endoprosthesis was in the infrarenal abdominal aorta and the extender was in left renal artery.All gore® devices were successfully implanted, and the patient was discharged on (b)(6) 2025.On (b)(6) 2025, the patient underwent a cta, which revealed a type ii endoleak.The imaging specialist also reported a dissection of the left external iliac artery, beginning distal to the stent within the left common iliac artery.No reintervention has occurred.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h6, h7.Additional investigation determined no product problem or deficiency caused or contributed to an adverse event/incident for the patient; the initial medwatch and any supplemental report submitted under manufacturer report number 3013164176-2026-02951 was submitted in error and is hereby retracted.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
monique nwanze
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24729642
Report Number3013164176-2026-02951
Device Sequence Number10248494
Product Code MIH
UDI-Device Identifier00733132618538
UDI-Public(01)00733132618538(17)280607
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLC271000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite